# SDR MTNA201801110005H

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N874FE
- Make and model: Cessna 208B
- Aircraft serial: 0205
- Aircraft time: 12,236 hours, 13,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2611D2921
- Condition: Buckled
- Location: Bs 269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEADS AT LOWER LEFT CENTER FUSELAGE.
